# SDR SIMA201117204

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 17,922 hours, 15,317 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 403030925
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 2939 DURING THE DESCENT THE CREW REPORTED, RECEIVED A BLEED 1 LEAK MESSAGE ON EICAS.  THE CREW RAN EPC AND AOM CHECKLIST THERE WAS NO BLEED VALVE FAIL MESSAGE BUT THE BLEED 1 LEAK MESSAGE REMAINED ON SO THE CREW DID A PRECAUTIONARY ENGINE SHUTDOWN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT AT DESTINATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BLEED SEALS AT JOINT 28 AFT AVIONICS BAY AS PER EMB 145 AMM 36-11-10.  RAN AIRCRAFT, NO LEAKS OR FAULT MESSAGES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
